Does anyone else experience this could it be the Medication/diagnosis i dont want the sexual thoughts or physical feelings anymore ive only experienced this since i was diagnosed.
usually Aps reduce libido …
Some meds are known for it. Check with you doctor. I think I’ve hit the natural age bracket. I was always ultra horny…not so much since I was about 45 or so. Gawd…that is such a good thing not thinking about sex so much…The advantages of age I guess.
Talk to your doctor.
There is no diagnosis as hypersexuality instead its impulsive behaviour. If you use the impulsive behaviour for sex then it appears like hypersexuality. If you use your impulsive behaviour for productive purposes like studying, working etc it can appear like workoholic etc.
Abilify and when unmedicated can cause hypersexuality. I was hypersexual with both before taking Risperdal. Ask your psychiatrist for Risperdal. Also avoid drugs and some supplements like ginseng as many can increase hypersexuality.
This topic was automatically closed 95 days after the last reply. New replies are no longer allowed.